# SDR AALA202311088937

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 87,509 hours, 11,269 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV DOOR 4F RIGHT WON'T OPEN. MAINTENANCE TIGHTENED LAV DOOR HINGE ATTACH SCREWS PER GENERAL MAINTENANCE PROCEDURES.
